# SDR ASAA2019091130669

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 21,693 hours, 6,935 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

JUST PRIOR TO PUSH-BACK, NOTICED MAP ON FO NAV DISPLAY. FMC POSITION PAGE SHOWED BLANK FOR RIGHT IRS. GROUNDED - YES. REALIGNED RIGHT IRS AND MAP ON FO NAV DISPLAY WENT AWAY, RIGHT IRS SHOWS POSITION, NO FURTHER DEFECTS NOTED AMM REF 34-61-00 GROUND VERIFICATION SUCCESSFUL.
